# SDR MJYA200102001

- Difficulty date: February 10, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 65,659 hours, 61,028 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 189915
- Condition: Out Of Adj
- Location: Nr 3 Le Flap
- Part time: 1 hours, 1 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH FLAPS SELECTED TO FLAP 1, L/E FLAP LIGHT REMAINED INTRANSIT ON FWD INSTRUMENT PANEL.
